skin-hair-icon
Allergy on face and head
Hello sir/mam i have allergy problem in my skin, in my head there are dandruff always and in my face it is read and there had brings read pimples in every days in new new place for 5 days approx and i am using cream (elcon and appifil cream) and whenever i do not use that cream my face goes to red and little pimples comes around face i am suffering this problem since i was 13 and now i am 22 so give me complete suggestion please thank you.
163 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Your skin is oily (seborrhea). Cream you are applying contains steroid which is leading to recurrent acneiform eruption, so stop applying that cream. Difficult to suggest treatment without seeing you personally. Dr H Gupta Sunil polyclinic, palam village Guru Angad Dev Medical Centre, Tilak nagar
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Tingling in face and head Muscles of face and head
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.